# SDR DALA13008763274

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 33,933 hours, 15,272 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON AFT LOWER CORNER FR 68 AT LEVEL OF STR 23R AFT PAX CABIN.  REPLACED AFT LOWER CORNER LOC. ON FR 68 AT LEVEL OF STR 23R  AFT PAX CABIN  SRM A320 51-72-11 AND DWG 53480505.
